# SDR CLCA08152009.1

- Difficulty date: August 15, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N47888
- Make and model: Doug DC-10-30F
- Aircraft serial: 47888
- Aircraft time: 76,059 hours, 15,351 cycles
- Engine: Ge CF650*
- Engine time: 62,229 hours, 26,780 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: CF650C2
- Part serial: 455192
- Condition: Fod
- Location: Nr 1
- Part time: 62,229 hours, 26,780 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R, C
- Precautionary procedure: C, E

## Discrepancy

DURING TAKEOFF ROLL (MIA) NR 1 ENGINE VIBRATION OCCURRED FOLLOWED BY LOUD COMPRESSOR STALL.  ABORTED TAKEOFF, ENGINE SHUT DOWN AND CAC EMERGENCY PROCEDURES FOLLOWED.  RETURNED TO RAMP WITHOUT INCIDENT.  INSPECTED NR 1 ENGINE, FOUND SEVERAL PARTICLES OF METAL IN EXHAUST SECTION.  ENGINE CHANGE REQUIRED.
